Link to the University of Pittsburgh Homepage
Link to the University Library System Homepage Link to the Contact Us Form

Leibnizian Space-times and Leibnizian Algebras

Earman, John (1977) Leibnizian Space-times and Leibnizian Algebras. In: Historical and philosophical dimensions of logic, methodology and philosophy of science : part 4 of the proceedings of the 5th international congress of logic, methodology and philosophy of science, 1975 - 1975, London, Ontario, Canada.

[img] Plain Text (licence)
Available under License : See the attached license file.

Download (1kB)

Share

Citation/Export:
Social Networking:
Share |

Details

Item Type: Conference or Workshop Item (Paper)
Status: Published
Creators/Authors:
CreatorsEmailPitt UsernameORCID
Earman, Johnjearman@pitt.eduJEARMAN
Centers: University Centers > Center for Philosophy of Science
Date: 1977
Date Type: Publication
Access Restriction: No restriction; Release the ETD for access worldwide immediately.
Publisher: Reidel
Place of Publication: Dordrecht
Page Range: 93 - 112
Event Title: Historical and philosophical dimensions of logic, methodology and philosophy of science : part 4 of the proceedings of the 5th international congress of logic, methodology and philosophy of science
Event Dates: 1975 - 1975
Event Type: Conference
Institution: University of Pittsburgh
Schools and Programs: Dietrich School of Arts and Sciences > History and Philosophy of Science
Refereed: Yes
Editors:
EditorsEmailPitt UsernameORCID
Butts, Robert EUNSPECIFIEDUNSPECIFIEDUNSPECIFIED
Date Deposited: 20 Jul 2012 04:49
Last Modified: 25 Aug 2017 05:07
URI: http://d-scholarship.pitt.edu/id/eprint/12913

Metrics

Monthly Views for the past 3 years

Plum Analytics


Actions (login required)

View Item View Item